Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Bladder & vaginal concerns
    avatar
    An_249230 posted:
    Hi, me and boyfriend are sexually active and we re-used a condom.. (but he never ejaculated the 1st time so the condom was sperm free) I later found out he had placed the condom on an unsanitary surface which was on his dresser. The next day I woke up in pain, I had a UTI, Then later on that day I started spotting from my vagina, I also noticed my vaginal discharge was brown which eventually turned into a darker brown. I am currently taking these small red pills that I bought from a cvs that change the color of my urine to like an orange color which is supposed to be normal as said on the box. The pills are just for temporary relief for people with bladder infections. I almost forgot to mention that I got my menstrual on the 21st of November and ended like 2 days before me and my boyfriend did that. So I know my period was over...which is why I'm kind of scared I don't know what's going on its never happened to me before, what should I do, I tried going to my doctor but she was on vacation & they couldn't help me because they didn't accept any walk-ins & I also don't have an insurance card. So they sent me to an urgent care clinic & they told me I'd have to go to a gynecologist & that was yesterday, will you please tell me what's wrong I am so worried., thank you.
    Reply
     
    avatar
    georgiagail responded:
    No, unfortunately, we can't tell you what is wrong. Internet diagnosing is a very poor way to determine a medical issue. It would be important that you get this looked into by a physician.

    Gail


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.